# SDR USAA2015040400001

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 67,474 hours, 26,186 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 8206
- Condition: Cracked
- Location: Cockpit
- Part time: 24,571 hours, 8,424 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD WINDOW NR1 CRACKED AT FL 360.  REPLACED CAPTAINS FWD WINDOW IAW AMM 56-11-01-424-015.
